Indian Journal of Pure and Applied Mathematics
Indian Journal of Pure and Applied Mathematics (IJPAM) is devoted to publication of selected papers dealing with original research in Pure and Applied Mathematics, Statistics as well as topics in Mathematical Sciences such as Operations Research, Mathematical Economics, Mathematics Biology, and Computer Science. It is published by the Indian National Science Academy, New Delhi. For a paper to be considered for publication it is a precondition that it is not submitted for publication elsewhere and contains results that are new, significant and of interest to wide sections of the mathematical community. Editors may invite papers on special topics of current interest.All papers, whether contributed or invited, will be refereed. The Journal is indexed in the Science Citation Index; Current Contents (Physical, Chemical & Earth Sciences); Mathematical Reviews; INSPEC Science Abstracts (Part A), Zentralblatt für Mathematik as well as other major international abstracting services.
5 Volumes 27 Issues 183 Articles available from 2010 - 2014Browse Volumes & Issues
Agamirza E. Bashirov… (June 2014)
To view the rest of this content please follow the download PDF link above.